# SDR DXTA200601277

- Difficulty date: March 2, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 4,930 hours, 3,128 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: NPN
- Part serial: NSN
- Condition: Warning Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL LITE GOING FROM 5 TO 15.  RESET ONCE AND TRIED AGAIN.  FLAP FAIL LITE AGAIN.  LANDED WITH FLAPS 5. - PLACED FLAP BREAKOUT BOX ON AIRCRAFT AND RAN FLAPS AND MONITERED VOLTAGES FROM FLAP RESOLVERS VERIFIED PROPER OUTPUT AND ASSEMETRY VOLTAGES WERE CORRECT. RANG OUT WIRING TO RESOLVERS AND RESOLVER CONVERTERS WIRES RANG GOOD. FLAP SYSTEM OPS CHECKS GOOD IAW CE750MM 27-50-00.
